MathSciNet Relay Station
MathSciNet bibliographic data
MR2931402 60G15 (60D99 60G09 91A40 91B12 91B14)
Isaksson, Marcus; Mossel, Elchanan Maximally stable Gaussian partitions with discrete applications. Israel J. Math. 189 (2012), 347–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement